# SDR AALA202205093571

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 5,122 hours, 1,944 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN. PER AMM TASK 52-00-00 TESTED DOOR ARMING SYSTEM. REMOVED DEBRIS FROM LOWER DOOR SEAL, OPERATIONAL CHECKED DOOR NORMAL..
